MathSciNet Relay Station
MathSciNet bibliographic data
MR441839 10A25
Tuckerman, Bryant Corrigendum: "Three new Mersenne primes and a statistical theory'' (Math. Comp. 18 (1964), 93–97) by D. B. Gillies. Math. Comp. 31 (1977), no. 140, 1051.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement